# SDR SWAA010661

- Difficulty date: March 4, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 29,734 hours, 29,550 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT HORIZ STAB SKIN CRACK 3 LONG, 37 OUTBOARD OF FUSELAGE AT AFT SPAR FASTENER ROW.  REPAIRED SKIN PER SRM.
